MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 15WX15L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 15WX15L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 15WX15L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 13-jan-2026, a sales representative reported via email that an ar-8719ds-1515 dynanite nitinol staple implant system experienced an issue during implantation.The staple was partially inserted a few millimeters into the bone before it fell off the inserter.When attempting to reload the staple, the tines of the inserter repeatedly popped off the staple as they attempted to spread the legs.The staple could not be reloaded and was unable to be implanted.This issue was discovered during a cotton osteotomy procedure performed on (b)(6) 2026.Additional information was received on 16-jan-2026: all fragments were retrieved.An additional ar-8719ds-1515 dynanite nitinol staple implant system of the same size was opened and implanted without issue.The case was delayed approximately 4 minutes, with no additional anesthesia reported for the patient.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 15WX15L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24248684
Report Number1220246-2026-00380
Device Sequence Number9593043
Product Code JDR
UDI-Device Identifier00888867288126
UDI-Public(01)00888867288126(11)250407(17)300331(10)15416365
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 15WX15L
Device Catalogue NumberAR-8719DS-1515
Device Lot Number15416365
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown